# SDR IXXA20170123005

- Difficulty date: November 8, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. INTERCOSTAL STATION 588-610 RIGHT BUTT LINE 33 HAS CORROSION AROUND NUT PLATE. REMOVED AND REPLACED CORRODED INTERCOSTAL STATION 588-610 RIGHT BUTT LINE 33 IN ACCORDANCE WITH SRM 51-40-02 PARAGRAPH 7.
